Jurnal MathEducation Nusantara

Jurnal MathEducation Nusantara is scientific, peer-reviewed and open access journal managed and published by Department of Master Program on Mathematics Education, Muslim Nusantara Al Wasliyah University, Medan, Indonesia, biannually on January and July. ISSN: 2614-512X (cetak) ISSN: 2614-5138 (online)

Vol 3, No 1 (2020): Jurnal MathEducation Nusantara

Table of Contents

Artikel

Dira Puspita Sari, Lilis Saputri
1-12
Saiful Bahri
13-23
Amanda Syahri Nasution
24-30
Tua Halomoan Harahap
31-39
Dedy Juliandri Panjaitan
40-48
Muhammad Huda Firdaus
49-57